# SDR DALA13062870942

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 63,750 hours, 47,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 27 WAS NOTED TO BE INOPERATIVE.  SOCKET ASSY REPLACED AND OPS CHECKED GOOD.
